# SDR 2006UALA00730

- Difficulty date: April 18, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 51,971 hours, 28,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING BODY FRAME TO STUB BEAM JOINT HAS CRACK FRAME INNER CHORD WEB STA 616 TH SIDE.     INSTALLED FRAME REPAIR ANGLE DOUBLER PER MM 53-11-89.
